Skip to product information
1 of 2

360 Tablets Cetirizine Dihydrochloride 10mg 30 Tablets Hayfever & Allergy Relief (12 Months Supply)

360 Tablets Cetirizine Dihydrochloride 10mg 30 Tablets Hayfever & Allergy Relief (12 Months Supply)

Regular price £9.95
Regular price Sale price £9.95
Sale Sold out
Tax included. Shipping calculated at checkout.

Ingredients

Each Tablet contains 10mg of Cetirizine Dihydrochloride

Safety Warning

Contains lactose. See package leaflet for further information.

 

KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

 

NOT SUITABLE for children under 6 years of age. If symptoms persist consult your doctor. DO NOT TAKE if you are pregnant or breastfeeding. This medicine does not usually cause drowsiness when taken at the recommended dose, however, if affected do not drive or use machines.

Product Information

Cetirizine dihydrochloride

Relief of symptoms of hay fever and allergic rhinitis (e.g. dust and pet allergies), such as runny or blocked nose, itchy and watery eyes. Also relieves urticaria (swollen, red itchy skin).

Preparation and Usage

For oral use. Read the package leaflet before use.

Dose: Adults and children aged 12 years and over: Take one tablet (10mg) once daily or half a tablet (5mg) twice daily. Children aged 6-12 years: Take half a tablet (5mg) twice a day.

View full details